Jun 4, 2004
Well, after 10 days on Sustiva I developed the "RASH". My Doc has stopped the meds. He said that we can look at new drugs after the rash is gone. It's not the greatest Insurance and he's kind of new to the HIV thing. He wasn't clear on how long this will take to clear up, so can you give me a time frame? Head to Toe rash!
Response from Dr. Henry
The rash usualy clears in 1-2 weeks. I have often treated through even moderately severe Sustiva rashes--I recommend connecting with an HIV specialist if that is an option for you. KH
Does AZT contribute to facial wasting?
Hypersensitive Reaction to Trizivir?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.